# SDR FDEA201006242135

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456945
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT, CRACKED ON LOWER AFT CORNER. CUT OUT DAMAGED AREA OF SKIN APPROX. 2.5" X 1" IAW FEDEX EO 7-5313-7-2304 PT2.   FABRICATED REPAIR FILLER FROM 2024T3 .080" DIM. 2.5" X 1" AND DOUBLER FROM   2024T3 .080" DIM. 26.125" X 20.125" IAW EO 7-5313-7-2304 PT2.  INSTALLED REPAIR WASHERS AND REPAIR PARTS IAW EO 7-5313-7-2304 PT2.
